# SDR CA961028006

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Interface Unit
- Part number: 7107135
- Condition: Burnt
- Location: Afcs
- Component: Grimes, 7002537
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DESCENT THE ADVISORY LIGHTS CAME ON BRIGHT WITH AN ASSOCIATED BURNING SMELL.
